Optical soliton perturbation with fractional temporal evolution by generalized Kudryashov's method

Biswas A., SÖNMEZOĞLU A., EKİCİ M., Mirzazadeh M., Zhou Q., Moshokoa S. P., ...More

OPTIK, vol.164, pp.303-310, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 164
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2018.03.032
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.303-310
  • Keywords: Solitons, Generalized Kudryashov's method, Fractional temporal evolution
  • Yozgat Bozok University Affiliated: Yes


This paper retrieves optical soliton solutions with fractional temporal evolution by the aid of generalized Kudryashov's method. There are four types of nonlinear fibers that are studied here. Bright, dark and singular soliton solutions are retrieved. The existence criteria of these solitons are also presented. (C) 2018 Elsevier GmbH. All rights reserved.